# SDR IPXA2016050602982

- Difficulty date: April 14, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75551
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, ACCESS PANEL NR 437CL HAS MANY ELONGATED FASTENER HOLES AND CHAFING DAMAGE ALONG EDGE.  REPAIRED DAMAGED ACCESS PANEL 437CL IAW EA 011-5420-01-A6222,  REV I/R AND EO MD11-5430-60608-A.
